Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Mobile, AL

April 25, 2015Escambia County, Santa Rosa County, Florida; Baldwin County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 5:17 AM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Escambia County, Alabama. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 5:17 AM CDT (10:17 UTC)
Expired
Apr 25, 2015, 6:00 AM CDT
In force
43 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Escambia County, AL, Escambia County, FL, Santa Rosa County, FL

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:45 AM CDTTSTM WND DMG2 Ssw Pineview, ALBROADCAST MEDIA REPORTS MULTIPLE VEHICLE ACCIDENT DUE TO TREES DOWN IN THE ROAD ON SARDINE RD NEAR HALLS CREEK RD. NO INJURIES REPORTED. TIME OF DOWNED TREES ESTIMATED FROM RADAR.
Apr 25, 5:50 AM CDTTSTM WND DMG4 N Pollard, ALMEDIA REPORTS TREES AND POWER LINES DOWN NEAR THE COMMUNITY OF BREWTON. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
650 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WUUS54 KMOB 251017
SVRMOB
ALC003-053-FLC033-113-251100-
/O.NEW.KMOB.SV.W.0023.150425T1017Z-150425T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
517 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
  WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
  NORTHWESTERN ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 600 AM CDT

* AT 516 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR BAY
  MINETTE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATMORE...              BAY MINETTE...         BREWTON...
  CENTURY...             FLOMATON...            MOLINO...
  JAY...                 POLLARD...             I65 AND AL 59...
  POARCH CREEK RESERVATION...                   I65 AND AL 21...
  WHITFIELD...           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3081 8785 3109 8782 3123 8710 3063 8702
TIME...MOT...LOC 1016Z 271DEG 43KT 3089 8772 
$$
2 follow-up statements
400 
WWUS54 KMOB 251036
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT SAT APR 25 2015

ALC003-053-FLC033-113-251100-
/O.CON.KMOB.SV.W.0023.000000T0000Z-150425T1100Z/
BALDWIN AL-ESCAMBIA AL-SANTA ROSA FL-ESCAMBIA FL-
536 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CENTRAL BALDWIN...WESTERN ESCAMBIA...NORTHWESTERN SANTA ROSA AND
NORTHWESTERN ESCAMBIA COUNTIES...
    
AT 535 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR ATMORE...
MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. DOPPLER RADAR
ALSO INDICATES SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO COULD DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3081 8785 3112 8765 3123 8710 3063 8702
TIME...MOT...LOC 1035Z 263DEG 45KT 3103 8739 
$$
887 
WWUS54 KMOB 251051
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CDT SAT APR 25 2015

ALC003-251100-
/O.CAN.KMOB.SV.W.0023.000000T0000Z-150425T1100Z/
BALDWIN AL-
551 AM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN COUNTY HAS
BEEN CANCELLED...

AT 550 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL BALDWIN
COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.

LAT...LON 3074 8753 3078 8754 3082 8760 3115 8752
      3123 8710 3063 8702
TIME...MOT...LOC 1050Z 271DEG 43KT 3103 8718 

$$

ALC053-FLC033-113-251100-
/O.CON.KMOB.SV.W.0023.000000T0000Z-150425T1100Z/
ESCAMBIA AL-SANTA ROSA FL-ESCAMBIA FL-
551 AM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WESTERN ESCAMBIA...NORTHWESTERN SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES...
    
AT 550 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED OVER POLLARD...
OR NEAR FLOMATON...MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3074 8753 3078 8754 3082 8760 3115 8752
      3123 8710 3063 8702
TIME...MOT...LOC 1050Z 271DEG 43KT 3103 8718 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:01 AM CDT, 16 minutes earlier.

Area forecast discussion, Apr 25, 5:01 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT SAT APR 25 2015

.SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL
BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND
SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND
NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND
OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY
AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF
THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT
THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE
EVENING HOURS.

FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH
AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW
ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND
TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER
VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING
AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST.
THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS
SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES
ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY
TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF
OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL.

MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND
WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST...
SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE
BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN
INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME
HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE
FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA.

.LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE
UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY
DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES
MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN
GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT
OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED.
RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT
THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND
OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE
DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND
THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND
ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST
OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER
NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF
THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE
SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING
TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE
HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO
THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME
HIGHS IN THE 70S EXPECTED.

FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF
ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE
SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT
ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE
ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT
EXPECTED.

&&

.MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY
TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A
MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT
BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS
ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY
FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      84  70  89  67  83 /  50  10  10  05  20
PENSACOLA   83  72  87  70  83 /  50  20  10  05  20
DESTIN      80  74  82  70  81 /  50  20  20  10  20
EVERGREEN   84  68  89  62  83 /  60  10  10  05  10
WAYNESBORO  85  67  90  64  80 /  40  10  05  05  20
CAMDEN      84  68  89  61  80 /  60  10  05  05  10
CRESTVIEW   84  70  90  65  86 /  50  20  10  05  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

21/16
Hazardous weather outlook, Apr 24, 7:02 AM CDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
702 AM CDT FRI APR 24 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
702 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP PRIMARILY ACROSS SOUTHEAST MISSISSIPPI INTO INTERIOR
PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TONIGHT.
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO
THE EARLY MORNING HOURS SATURDAY...WHICH COULD PRODUCE STRONG TO
DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO SPIN UP AND
MARGINALLY SEVERE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION SATURDAY. SOME STORMS COULD BECOME STRONG TO SEVERE
AGAIN DURING THE DAY SATURDAY...WITH DAMAGING WINDS...ISOLATED
TORNADOES AND HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE
REQUESTED SATURDAY.

GMZ630>635-650-655-670-675-251215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
702 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION LATE TONIGHT AS ONSHORE FLOW
INCREASES OVER THE MARINE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT WILL LIKELY NEED TO EXERCISE CAUTION SATURDAY AS MODERATE
ONSHORE FLOW CONTINUES OVER THE MARINE AREA. SCATTERED THUNDERSTORMS
WILL DEVELOP OVER THE MARINE AREA SATURDAY. A FEW STRONG TO SEVERE
STORMS WILL BE POSSIBLE WITH HIGH WINDS...FREQUENT LIGHTNING AND VERY
HEAVY RAINS.

In the hours before

Special weather statement, Apr 25, 3:31 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CDT SAT APR 25 2015

MSZ078-079-250900-
GEORGE MS-STONE MS-
331 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GEORGE AND STONE
COUNTIES UNTIL 400 AM CDT...

AT 329 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PERKINSTON...
OR 7 MILES SOUTH OF WIGGINS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             PERKINSTON...          MCHENRY...
PERRY...               CROSSROADS...          MERRILL...
WHITES CROSSING...     AVENT...               BEATRICE...
TEN MILE...            TEXAS...               INDIA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3091 8927 3091 8883 3100 8883 3100 8871
      3073 8870 3073 8888 3068 8889 3068 8924
      3069 8930
TIME...MOT...LOC 0829Z 272DEG 44KT 3075 8914
Special weather statement, Apr 25, 4:00 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT SAT APR 25 2015

MSZ076-079-250930-
GEORGE MS-GREENE MS-
400 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND SOUTHERN GREENE
COUNTIES UNTIL 430 AM CDT...

AT 358 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF LUCEDALE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...            LEAKESVILLE...         MCLAIN...
CROSSROADS...          MERRILL...
AVENT...               ROCK CREEK...          WARD...
PISGAH...              BEXLEY...              EVANSTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3091 8888 3091 8883 3111 8884 3119 8845
      3074 8841 3073 8888
TIME...MOT...LOC 0858Z 261DEG 36KT 3084 8882
Special weather statement, Apr 25, 4:23 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
423 AM CDT SAT APR 25 2015

ALZ051-251000-
CHOCTAW AL-
423 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY UNTIL
500 AM CDT...

AT 422 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LISMAN...OR 12
MILES NORTHWEST OF BUTLER...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
BUTLER...              LISMAN...              PENNINGTON...
PELHAM...              NAHEOLA...             ROCK SPRINGS...
ROBJOHN...             RED SPRINGS...         MOUNT STERLING...
MOLLIE...              LITTLE WALKER...       OAKCHIA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3226 8801
      3215 8802 3214 8804 3211 8805 3209 8804
      3206 8807 3207 8810 3206 8812 3202 8812
      3204 8846 3231 8842
TIME...MOT...LOC 0922Z 268DEG 48KT 3224 8834
Special weather statement, Apr 25, 4:27 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 AM CDT SAT APR 25 2015

ALZ061-062-251000-
UPPER BALDWIN AL-UPPER MOBILE AL-
427 AM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY UNTIL 500
AM CDT...

AT 426 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GULFCREST...OR 13 MILES SOUTHWEST OF CITRONELLE...MOVING EAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            SATSUMA...
CREOLA...              MOUNT VERNON...        AXIS...
BUCKS...               I65 AND US 43...
I65 AND AL 158...      CHUNCHULA...           GULFCREST...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3078 8800 3077 8806 3078 8842 3105 8842
      3110 8797 3090 8793 3091 8794 3090 8794
      3080 8793 3079 8792 3082 8791 3077 8790
      3077 8795
TIME...MOT...LOC 0926Z 259DEG 48KT 3092 8834

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:41 AM CDTTornado WarningMOBEscambia, Santa Rosa34 min
Apr 25, 5:54 AM CDTTornado WarningMOBOkaloosa, Santa Rosa36 min
Apr 25, 6:13 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa47 min
Apr 25, 6:21 AM CDTSevere Thunderstorm WarningMOBOkaloosa39 min
Apr 25, 6:33 AM CDTTornado WarningMOBOkaloosa12 min
Apr 25, 6:59 AM CDTSevere Thunderstorm WarningMOBOkaloosa27 min
Apr 25, 7:05 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Apr 25, 3:26 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa64 min
Apr 25, 3:48 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa57 min
Apr 25, 3:57 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa53 min
Apr 25, 4:38 PM CDTSevere Thunderstorm WarningMOBOkaloosa26 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningMOBOkaloosa24 min
Apr 25, 4:23 AM CDTSpecial Weather StatementMOBChoctaw37 min
Apr 25, 4:27 AM CDTSpecial Weather StatementMOBMobile33 min
Apr 25, 4:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile32 min
Apr 25, 6:14 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Apr 25, 7:09 AM CDTSpecial Marine WarningMOB36 min
Apr 25, 7:15 AM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw60 min
Apr 25, 1:28 PM CDTSevere Thunderstorm WarningMOBWashington62 min
Apr 25, 2:21 PM CDTSevere Thunderstorm WarningMOBMobile24 min
Apr 25, 2:30 PM CDTSpecial Weather StatementMOBMonroe60 min
Apr 25, 2:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Apr 25, 2:48 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe27 min
Apr 25, 3:09 PM CDTSpecial Marine WarningMOB51 min
Apr 25, 3:37 PM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia53 min
Apr 25, 4:06 PM CDTSpecial Marine WarningMOB84 min
Apr 25, 4:18 PM CDTSpecial Marine WarningMOB87 min
Apr 25, 5:36 PM CDTSpecial Marine WarningMOB39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.